Alert archive / South Carolina / Small Craft Advisories in 2011
Small Craft Advisory 30, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Apr 5, 2011, 3:12 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2011, 3:12 PM EDT (19:12 UTC)
- Expired
- Apr 6, 2011, 3:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
484 WHUS72 KILM 051912 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 312 PM EDT TUE APR 5 2011 AMZ250-252-254-256-060400- /O.CAN.KILM.GL.W.0002.000000T0000Z-110405T2000Z/ /O.NEW.KILM.SC.Y.0030.110405T1912Z-110406T0700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 312 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT WILL CONTINUE TO DIMINISH THROUGH THIS EVENING AS THEY VEER AROUND TO THE NORTHWEST. EXPECT NORTHWEST WINDS AROUND 15 KTS OR LESS AFTER MIDNIGHT. SEAS 4 TO 6 NEAR SHORE AND 7 TO 10 FEET IN THE OUTER WATERS EARLY THIS AFTERNOON WILL DIMINISH THROUGH TONIGHT REACHING BELOW 6 FT AROUND MIDNIGHT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
233 WHUS72 KILM 060130 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 930 PM EDT TUE APR 5 2011 AMZ250-252-254-256-060700- /O.CON.KILM.SC.Y.0030.000000T0000Z-110406T0700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 930 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
538 WHUS72 KILM 060323 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1123 PM EDT TUE APR 5 2011 AMZ254-256-060430- /O.CAN.KILM.SC.Y.0030.000000T0000Z-110406T0700Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1123 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ250-252-060700- /O.CON.KILM.SC.Y.0030.000000T0000Z-110406T0700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1123 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
310 WHUS72 KILM 060652 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 252 AM EDT WED APR 6 2011 AMZ250-252-060800- /O.EXP.KILM.SC.Y.0030.000000T0000Z-110406T0700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 252 AM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 3:06 PM EDT, 6 minutes earlier.
Area forecast discussion, Apr 5, 3:06 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
306 PM EDT TUE APR 5 2011
.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE THE AREA THIS EVENING AND
CONTINUE INTO THE WEEKEND. A BACKDOOR COLD FRONT WILL MOVE INTO
THE AREA EARLY SUNDAY BEFORE RETURNING NORTH OF THE AREA EARLY
MONDAY. A STRONG COLD FRONT WILL CROSS THE REGION MONDAY NIGHT
AND HIGH PRESSURE WILL RETURN ON TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 2 PM TUESDAY...HIGH PRESSURE WILL BUILD IN BEHIND COLD
FRONT THROUGH THIS AFTERNOON. SKIES WILL BRIGHTEN AS BACK END OF
OVERCAST SKIES MOVES OFF THE COAST WITH ONLY SOME STRATOCU
DEVELOPING BEHIND IT. GUSTY NW WINDS WILL USHER IN DRIER AND
COOLER AIR THROUGH TONIGHT. WINDS WILL DIMINISH CLOSER TO 15 TO 20
MPH THIS AFTERNOON WITH GUSTS UP TO 25 MPH. CAA WILL CONTINUE AS
850 TEMPS DROP FROM NEAR 15C EARLY THIS MORNING DOWN TO 0C BY
DAYBREAK WED. TEMPS WILL CONTINUE TO FALL LATE THIS AFTERNOON
REACHING THE MID 50S BY SUNSET. DEWPOINT TEMPS UP AROUND 60 THIS
MORNING HAVE FALLEN TO 40 TO 45 F THIS AFTERNOON AND WILL CONTINUE
TO FALL AS DRIER AIR MAKES IT WAY IN. EXPECT DEW POINT READINGS IN
THE LOWER 30S BY MORNING. WINDS MAY HOLD UP INITIALLY TONIGHT BUT
THE CENTER OF THE HIGH PRESSURE WILL SHIFT CLOSER OVERHEAD BY
MORNING WITH A VERY LIGHT NORTHERLY WIND BY MORNING. INLAND PLACES
MAY BECOME CALM FOR A FEW HOURS BEFORE DAYBREAK WHICH WILL LEAD TO
TEMPS DROPPING DOWN INTO THE MID 30S FOR A FEW HOURS. HAVE
INCLUDED PATCHY FROST DURING THIS TIME PERIOD FOR INLAND AREAS
ONLY. ANY WIND SHELTERED AREAS MAY SEE TEMPS DROP EARLIER IN THE
NIGHT AND END UP WITH TEMPS CLOSER TO FREEZING. THE WARMER GROUND
TEMPS UP NEAR 60 MAY HELP TO PREVENT FROST IN MANY PLACES AND
THEREFORE WILL KEEP IT MORE PATCHY.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...FORECAST WILL BEGIN CHILLY AND A WARMING
TREND WILL BEGIN AS HIGH PRESSURE WILL SHIFT OFF THE COAST BY THE
END OF THE SHORT TERM. ALOFT AT 500MB THE AREA WILL STAY IN THE
RIDGE AS A DEEP WEST COAST TROUGH DIGS INTO SOUTHERN CALIFORNIA
AND SHORT WAVE ENERGY WILL RIDGE TO THE NORTH OF THE AREA LATE
THURSDAY. THE ONLY CONSEQUENCE IS HIGH LEVEL MOISTURE WHICH WILL
BRING AT LEAST PARTLY CLOUDY SKIES TO THE REGION LATE THURSDAY.
MAX TEMPERATURES ARE EXPECTED IN THE MID 60 AT THE COAST AND UPPER
60 TO NEAR 70 INLAND ON WEDNESDAY. CONTINUED WARMING IS EXPECTED
ON WEDNESDAY WITH HIGHS INTO THE UPPER 70S WELL INLAND TO THE LOWER
70S AT THE BEACHES. LOWS TEMPERATURES ARE EXPECTED TO MODERATE
FROM THE MID 40S TO NEAR 50 AT THE COAST WEDNESDAY NIGHT TO THE MID
TO UPPER 50S THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 3 PM TUESDAY...LOOK FOR VARYING DEGREES OF SURFACE AND
UPPER RIDGING THROUGH THE EXTENDED...WHICH WILL SUPPORT DRY AND
UNSEASONABLY WARM CONDITIONS. ONLY QUESTION MARKS INVOLVE
SOUTHWARD PENETRATION OF A WEAK BACKDOOR COLD FRONT DROPPING INTO
THE CAROLINAS ON SUNDAY...AND TIMING OF ANOTHER COLD FRONT FROM
THE WEST EARLY NEXT WEEK.
THE SUNDAY FRONT WILL PROBABLY HAVE LITTLE IMPACT ON SENSIBLE
WX...AND QUICKLY LIFT BACK NORTH ON THE SAME DAY. THE SECOND FRONT
IS CURRENTLY ON TRACK FOR MONDAY OR MONDAY NIGHT...BUT IN THIS TYPE
OF PATTERN IT IS INCREASINGLY DIFFICULT TO COUNT ON THE TIMING. KEPT
POPS IN THE 20-30 RANGE AND KEPT TEMPS ABOVE NORMAL ON TUESDAY EVEN
IF THE FRONT MAKES IT THROUGH.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 18Z...THIS AFTERNOON GENERALLY VFR IS EXPECTED WITH
SCATTERED TO BROKEN CLOUDS 4-6K. THE EXCEPTION WILL BE A LOW
CHANCE OF TEMPO MVFR CEILINGS THROUGH 19-20Z AT THE COASTAL
TERMINALS. WINDS WILL BE WEST TO NORTHWEST GUSTING TO 25 KNOTS.
WINDS WILL DECREASE AND GUSTS WILL END AROUND 00Z. THIS EVENING AND
OVERNIGHT SKIES WILL BE CLEAR...WITH NORTHWEST WINDS 5-10 KNOTS THIS
EVENING DECREASING TO 5 KNOTS OR LESS IN THE PRE-DAWN HOURS. LIGHT
NORTHWEST WINDS AND VFR CONDITIONS EXPECTED WEDNESDAY MORNING.
EXTENDED OUTLOOK...VFR THROUGH THE EXTENDED.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 2 PM TUESDAY...STRONG AND GUSTY WINDS BEHIND COLD FRONT WILL
DIMINISH AS VEER AROUND FROM THE W-NW TO NORTHERLY BY MORNING AS
HIGH PRESSURE MOVES CLOSER OVERHEAD. CURRENT MARINE OBS SHOWING
WINDS AROUND 20 KTS OVER MOST OF THE WATERS WITH GUSTS UP TO 30
KTS. BY MIDNIGHT WINDS SHOULD BE DOWN TO 15 TO 20 KTS AND WILL
CONTINUE TO DOWN TO AROUND 15 KTS OR LESS BY MORNING. AS WINDS
CONTINUE TO SHIFT FROM S-SW EARLIER TODAY TO W-NW THROUGH THIS
EVENING THE SEAS NEAR THE COAST WILL BEGIN TO DIMINISH IN THE
OFFSHORE FLOW. GAIL CONDITIONS WILL BE REPLACED BY SMALL CRAFT
ADVISORY CONDITIONS THROUGH THIS EVENING. EXPECT SEAS TO DROP
BELOW SCA AROUND MIDNIGHT BUT MAY ALLOW FOR CUSHION FOR THE SMALL
CRAFT ADVISORY FOR A FEW HOURS OVERNIGHT.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...HIGH PRESSURE WILL BUILD INTO THE WATERS AND
WINDS ARE EXPECT TO BEGIN FROM THE NORTH AROUND 15 KNOTS AND THEN
QUICKLY BECAME LIGHT AND VARIABLE DURING THE AFTERNOON. AS THE
CENTER OF THE HIGH SHIFTS EASTWARD WINDS WILL RETURN FROM THE
SOUTH AND SOUTHWEST AT 10 TO 15 KNOTS BEFORE DECEASING TO 10
KNOTS THURSDAY NIGHT. SEAS ARE EXPECTED TO REMAIN BELOW 3 FEET
DURING THE PERIOD.
LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 3 PM TUESDAY...HIGH CONFIDENCE IN MODERATE SW FLOW FRIDAY
AND SATURDAY AS HIGH PRESSURE REMAINS ANCHORED OFFSHORE. SPEEDS
GENERALLY AROUND 15 KT BUT THERE WILL LIKELY BE SOME SEABREEZE-
DRIVEN OSCILLATIONS ESPECIALLY NEAR SHORE. LOOK FOR INCREASING AND
BACKING WINDS IN THE AFTERNOON...AND VEERING AND DIMINISHING
OVERNIGHT. SUNDAY IS A LITTLE MORE QUESTIONABLE AS A BACKDOOR COLD
FRONT DIPS INTO THE CAROLINAS. AM STILL SKEPTICAL AS TO WHETHER
THE FRONT MAKES IT THIS FAR SOUTH...AND THEREFORE RETAINED A
SOUTHERLY COMPONENT THRU THE PERIOD...WITH SOME BACKING AND
DECREASING WINDS AS THE FRONT WILL BE IN CLOSER PROXIMITY.
WINDS NEVER STAY UP FOR MORE THAN A FEW HRS AT A TIME...SO SEAS WILL
STAY CLEANLY BELOW SCA THRESHOLDS...GENERALLY 2-4 FT BUT COULD SEE A
FEW STRAY 5-FOOTERS...ESP ALONG FRYING PAN SHOALS.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 AM EDT WEDNESDAY FOR AMZ250-252-
254-256.
&&
NEAR TERM...RGZ
SHORT TERM...HAWKINS
LONG TERM...RAS
AVIATION...MRRHazardous weather outlook, Apr 5, 11:46 AM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1146 AM EDT TUE APR 5 2011 AMZ250-252-254-256-061600- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1146 AM EDT TUE APR 5 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ101-SCZ034-046-061600- NEW HANOVER-HORRY-GEORGETOWN- 1146 AM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ100-061600- BRUNSWICK- 1146 AM EDT TUE APR 5 2011 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-SCZ017-023-024-032-033-039-061600- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG- 1146 AM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FROST MAY DEVELOP TOWARD MORNING AS TEMPERATURES FALL INTO THE MID 30S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ097-061600- PENDER- 1146 AM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FROST MAY DEVELOP ACROSS PORTIONS OF THE AREA INLAND FROM THE COAST TOWARD MORNING AS TEMPERATURES FALL INTO THE MID 30S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
In the hours before
Local storm report, Apr 5, 10:03 AM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1003 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG 4 S LUMBERTON 34.57N 79.01W
04/05/2011 ROBESON NC EMERGENCY MNGR
TREE DOWN ON ALAMAC RD AND POPES CROSSING
&&
EVENT NUMBER ILM1100101
SRPLocal storm report, Apr 5, 10:05 AM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1005 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG 7 W LUMBERTON 34.63N 79.14W
04/05/2011 ROBESON NC EMERGENCY MNGR
TREE DOWN ON VEHICLE AT LOWE RD AND US 74 HIGHWAY W
&&
EVENT NUMBER ILM1100102
SRPSpecial weather statement, Apr 5, 10:24 AM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1024 AM EDT TUE APR 5 2011
NCZ096-097-099-100-SCZ034-051500-
COLUMBUS-BLADEN-PENDER-BRUNSWICK-HORRY-
1024 AM EDT TUE APR 5 2011
AT 1023 AM EDT...A LINE OF STRONG WINDS WAS LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF HICKORY GROVE TO 4 MILES
SOUTHWEST OF DULAH...OR ALONG A LINE EXTENDING FROM 12 MILES
NORTHEAST OF ELIZABETHTOWN TO 10 MILES NORTHWEST OF LITTLE
RIVER...MOVING EAST AT 40 MPH.
THIS SQUALL LINE WILL HAVE THE CAPABILITY OF PRODUCING HEAVY
RAINFALL AND GUSTY WINDS UP TO 50 MPH DESPITE CONTAINING LITTLE TO
NO LIGHTNING.
COMMUNITIES IN THE PATH OF THESE STORMS ARE SHALLOTTE...ASH...
BATARORA...BETHEL...BISHOP...BUGHILL...CARVERS...CIVIE TOWN...
COUNCIL...CRUSOE ISLAND...CURRIE AND DELCO.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3475 7839 3472 7838 3464 7831 3462 7831
3457 7826 3473 7811 3473 7801 3472 7788
3394 7817 3394 7822 3395 7822 3394 7823
3393 7836 3395 7837 3393 7838 3392 7880
3482 7847
MBBLocal storm report, Apr 5, 10:44 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1044 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG DILLON 34.42N 79.37W
04/05/2011 DILLON SC EMERGENCY MNGR
TREE DOWN ON A HOUSE ON JEFFERSON ST.
&&
EVENT NUMBER ILM1100103
SRPSpecial weather statement, Apr 5, 11:00 AM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1100 AM EDT TUE APR 5 2011
NCZ097-100-101-051545-
PENDER-NEW HANOVER-BRUNSWICK-
1100 AM EDT TUE APR 5 2011
AT 1100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SQUALL LINE OF HEAVY RAIN AND WIND...ALONG A LINE EXTENDING FROM
WILLARD TO 3 MILES SOUTH OF CIVIE TOWN...OR ALONG A LINE EXTENDING
FROM 10 MILES NORTH OF BURGAW TO 6 MILES SOUTHEAST OF
SHALLOTTE...MOVING EAST AT 35 MPH.
THIS SQUALL LINE WILL HAVE THE CAPABILITY OF PRODUCING HEAVY
RAINFALL AND GUSTY WINDS UP TO 50 MPH DESPITE CONTAINING LITTLE TO
NO LIGHTNING.
COMMUNITIES IN THE PATH OF THESE STORMS ARE BURGAW...CAROLINA
BEACH...LELAND...WILMINGTON...ASHTON...BATARORA...BAYSHORE...
BISHOP...BOILING SPRING LAKES...CASTLE HAYNE...CIVIE TOWN AND CURRIE.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3418 7782 3385 7795 3384 7797 3387 7802
3395 7793 3395 7795 3406 7791 3419 7796
3396 7796 3389 7802 3390 7839 3473 7802
3473 7769 3446 7753 3440 7761 3440 7759
3444 7752
MBBLocal storm report, Apr 5, 1:28 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON NC
128 PM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 2 W HARTSVILLE 34.37N 80.12W
04/05/2011 DARLINGTON SC EMERGENCY MNGR
REPORT OF LIMBS DOWN AND POWER LINE DOWN ON WESTOVER
DR.
0545 AM TSTM WND DMG FLORENCE 34.18N 79.78W
04/05/2011 FLORENCE SC LAW ENFORCEMENT
TREES DOWN ON DARLINGTON ROAD AND NORTH WILLIAMS ROAD
IN THE CITY OF FLORENCE
0550 AM TSTM WND DMG SCRANTON 33.92N 79.74W
04/05/2011 FLORENCE SC LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 52 IN SCRANTON.
0556 AM TSTM WND DMG HARTSVILLE 34.37N 80.08W
04/05/2011 DARLINGTON SC LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE CITY OF HARTSVILLE
0605 AM TSTM WND DMG DILLON 34.42N 79.37W
04/05/2011 DILLON SC EMERGENCY MNGR
TREE DOWN ON A HOUSE ON JEFFERSON ST.
0610 AM TSTM WND DMG 8 W YAUHANNAH 33.64N 79.32W
04/05/2011 GEORGETOWN SC EMERGENCY MNGR
TREES DOWN ON COUNTY ROAD 22-4 2 MILES NORTH OF CARVERS
BAY HIGH SCHOOL
0610 AM TSTM WND DMG ROWLAND 34.54N 79.29W
04/05/2011 ROBESON NC EMERGENCY MNGR
TREE DOWN ON HILLY BRANCH RD.
0610 AM TSTM WND DMG PEMBROKE 34.68N 79.20W
04/05/2011 ROBESON NC EMERGENCY MNGR
TREE DOWN ON MISSOURI RD.
0613 AM TSTM WND DMG MULLINS 34.20N 79.25W
04/05/2011 MARION SC CO-OP OBSERVER
POWER POLE AND TREES DOWN ON PARK STREET ON NORTHWEST
SIDE OF THE CITY OF MULLINS.
0615 AM TSTM WND DMG DILLON 34.42N 79.37W
04/05/2011 DILLON SC EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN IN DILLON COUNTY.
UP TO 3.2 FOOT DIAMETER OAK AND PECAN TREES UPROOTED AND
RAILROAD CROSSBUCK AND GATE BENT IN THE CITY OF DILLON.
TIME RANGE OF STRONGEST WINDS 615 THROUGH 630 AM IN THE
CITY OF DILLON.
0619 AM TSTM WND DMG 5 SW ST. PAULS 34.76N 79.04W
04/05/2011 ROBESON NC EMERGENCY MNGR
TREE DOWN ON RENNERT RD AND MCQUEEN RD.
0622 AM TSTM WND DMG 6 NW YAUHANNAH 33.69N 79.25W
04/05/2011 GEORGETOWN SC MEDIA
TREES DOWN ON OLD PEE DEE ROAD
0622 AM TSTM WND DMG 8 NW PLANTERSVILLE 33.63N 79.33W
04/05/2011 GEORGETOWN SC EMERGENCY MNGR
TREES DOWN NEAR CHOPPEE ROAD AT SNOWDEN ROAD.
0622 AM TSTM WND DMG 1 ESE FAIRMONT 34.49N 79.10W
04/05/2011 ROBESON NC EMERGENCY MNGR
TREE DOWN ON OLD STAGE RD. AND NC130 BYPASS
0625 AM TSTM WND DMG 4 S LUMBERTON 34.57N 79.01W
04/05/2011 ROBESON NC EMERGENCY MNGR
TREE DOWN ON ALAMAC RD AND POPES CROSSING
0625 AM TSTM WND DMG 7 W LUMBERTON 34.63N 79.14W
04/05/2011 ROBESON NC EMERGENCY MNGR
TREE DOWN ON VEHICLE AT LOWE RD AND US 74 HIGHWAY W
0630 AM HAIL 1 ESE RED HILL 33.78N 78.99W
04/05/2011 E0.88 INCH HORRY SC PUBLIC
HAIL REPORTED NEAR HIGHWAY 501.
0630 AM TSTM WND DMG 4 NNW YAUHANNAH 33.68N 79.21W
04/05/2011 GEORGETOWN SC EMERGENCY MNGR
*** 1 INJ *** 3613 OLD PEE DEE ROAD... TREE LIMB FELL
ON CAR INJURING OCCUPANT WHO WAS TRANSPORTED TO
HOSPITAL. CONDITION OF PERSON IS UNKNOWN.
0640 AM TSTM WND DMG WHITEVILLE 34.33N 78.70W
04/05/2011 COLUMBUS NC LAW ENFORCEMENT
TREES DOWN IN THE CITY OF WHITEVILLE.
0700 AM TSTM WND DMG 2 S ASH 34.04N 78.52W
04/05/2011 BRUNSWICK NC EMERGENCY MNGR
TREE DOWN BLOCKING LITTLE RIVER ROAD NEAR WHITEVILLE
ROAD
0710 AM TSTM WND GST 2 N SANDY CREEK 34.31N 78.16W
04/05/2011 M70 MPH BRUNSWICK NC TRAINED SPOTTER
MEASURED IN THE COMMUNITY OF NORTHWEST.
0730 AM TSTM WND DMG 7 W ROCKY POINT 34.43N 78.00W
04/05/2011 PENDER NC EMERGENCY MNGR
REPORT OF TREES DOWN NEAR THE INTERSECTION OF HIGHSMITH
RD AND SCOTT RD. IN THE LONG CREEK AREA
0740 AM MARINE TSTM WIND 3 ESE BAYSHORE 34.27N 77.74W
04/05/2011 M47 MPH NEW HANOVER NC TRAINED SPOTTER
0753 AM TSTM WND DMG 3 NE BOILING SPRING LAK 34.07N 78.03W
04/05/2011 BRUNSWICK NC TRAINED SPOTTER
TREES DOWN ON POWER LINES NEAR INTERSECTION OF EAST
BOILING SPRING ROAD AND ARGONNE ROAD
0812 AM MARINE TSTM WIND WRIGHTSVILLE BEACH 34.21N 77.79W
04/05/2011 M50 MPH NEW HANOVER NC C-MAN STATION
&&
EVENT NUMBER ILM1100096 ILM1100080 ILM1100081 ILM1100079 ILM1100103
ILM1100087 ILM1100097 ILM1100098 ILM1100085 ILM1100093 ILM1100099
ILM1100086 ILM1100092 ILM1100100 ILM1100101 ILM1100102 ILM1100084
ILM1100088 ILM1100082 ILM1100083 ILM1100095 ILM1100089 ILM1100091
ILM1100090 ILM1100094
RJDThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:46 AM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Marion, Marlboro | 74 min |
| Apr 5, 4:53 AM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 82 min |
| Apr 5, 6:15 AM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 90 min |
| Apr 5, 6:20 AM EDT | Severe Thunderstorm Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 25 min |
| Apr 5, 6:30 AM EDT | Special Marine Warning | ILM | 2 hr | |
| Apr 5, 6:44 AM EDT | Severe Thunderstorm Warning | ILM | Horry | 46 min |
| Apr 5, 7:23 AM EDT | Special Marine Warning | ILM | 112 min | |
| Apr 5, 8:25 AM EDT | Special Marine Warning | ILM | 50 min | |
| Apr 5, 9:58 AM EDT | Special Weather Statement | ILM | Georgetown, Horry | 32 min |
| Apr 5, 10:07 AM EDT | Special Marine Warning | ILM | 83 min | |
| Apr 5, 10:52 AM EDT | Special Marine Warning | ILM | 53 min | |
| Apr 5, 7:58 AM EDT | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover, Pender | 30 min |
| Apr 5, 10:24 AM EDT | Special Weather Statement | ILM | Bladen, Brunswick, Columbus | 36 min |
| Apr 5, 11:00 AM EDT | Special Weather Statement | ILM | Brunswick, New Hanover, Pender | 45 min |
Nearby
Small Craft Advisories in South Carolina, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.